Bernstein – Nikol’skii-type inequalities for trigonometric polynomials with an arbitrary choice of harmonics

  • H. M. Vlasyk

Abstract

We obtain the Bernstein – Nikol’skii-type inequalities for trigonometric polynomials with an arbitrary choice of harmonics.
Published
25.02.2017
How to Cite
VlasykH. M. “Bernstein – Nikol’skii-Type Inequalities for Trigonometric Polynomials With an arbitrary Choice of Harmonics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 2, Feb. 2017, pp. 147-56, http://umj.imath.kiev.ua/index.php/umj/article/view/1683.
Section
Research articles